# SDR DALA201902153997

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 46,433 hours, 24,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOC FR69 TO FR70 STR 23L AT AFT GALLEY AREA, REPLACED WEB LOC. BTW FR.69 TO FR.70 LEVEL STR.23L AT AFT GALLEY AREA PER A319 SRM 51-72-11 AND DRAWING D53474180
